Filters : "Izumiya, Shyuichi" Limpar

Filters



Refine with date range


  • Source: Osaka Journal of Mathematics. Unidade: ICMC

    Subjects: TEORIA DAS SINGULARIDADES, GEOMETRIA SIMPLÉTICA

    Versão PublicadaOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi e NABARRO, Ana Claudia e SACRAMENTO, Andrea de Jesus. Curves in a spacelike hypersurface in Minkowski space-time. Osaka Journal of Mathematics, v. 58, n. 4, p. 947-966, 2021Tradução . . Disponível em: https://projecteuclid.org/journals/osaka-journal-of-mathematics/volume-58/issue-4. Acesso em: 01 out. 2022.
    • APA

      Izumiya, S., Nabarro, A. C., & Sacramento, A. de J. (2021). Curves in a spacelike hypersurface in Minkowski space-time. Osaka Journal of Mathematics, 58( 4), 947-966. Recuperado de https://projecteuclid.org/journals/osaka-journal-of-mathematics/volume-58/issue-4
    • NLM

      Izumiya S, Nabarro AC, Sacramento A de J. Curves in a spacelike hypersurface in Minkowski space-time [Internet]. Osaka Journal of Mathematics. 2021 ; 58( 4): 947-966.[citado 2022 out. 01 ] Available from: https://projecteuclid.org/journals/osaka-journal-of-mathematics/volume-58/issue-4
    • Vancouver

      Izumiya S, Nabarro AC, Sacramento A de J. Curves in a spacelike hypersurface in Minkowski space-time [Internet]. Osaka Journal of Mathematics. 2021 ; 58( 4): 947-966.[citado 2022 out. 01 ] Available from: https://projecteuclid.org/journals/osaka-journal-of-mathematics/volume-58/issue-4
  • Source: Journal of Singularities. Unidade: ICMC

    Subjects: SINGULARIDADES, TEORIA DAS SINGULARIDADES

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi e NABARRO, Ana Claudia e SACRAMENTO, Andrea de Jesus. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space. Journal of Singularities, v. 16, p. 180-193, 2017Tradução . . Disponível em: http://dx.doi.org/10.5427/jsing.2017.16h. Acesso em: 01 out. 2022.
    • APA

      Izumiya, S., Nabarro, A. C., & Sacramento, A. de J. (2017). Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space. Journal of Singularities, 16, 180-193. doi:10.5427/jsing.2017.16h
    • NLM

      Izumiya S, Nabarro AC, Sacramento A de J. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space [Internet]. Journal of Singularities. 2017 ; 16 180-193.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.5427/jsing.2017.16h
    • Vancouver

      Izumiya S, Nabarro AC, Sacramento A de J. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space [Internet]. Journal of Singularities. 2017 ; 16 180-193.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.5427/jsing.2017.16h
  • Unidade: ICMC

    Subjects: SINGULARIDADES, TEORIA DAS SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi e NABARRO, Ana Claudia e SACRAMENTO, Andrea de Jesus. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/482b53f8-8433-4867-9f7b-2af045bff965/NOTAS_ICMC_SERIE_MAT_428_2016.pdf. Acesso em: 01 out. 2022. , 2016
    • APA

      Izumiya, S., Nabarro, A. C., & Sacramento, A. de J. (2016). Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/482b53f8-8433-4867-9f7b-2af045bff965/NOTAS_ICMC_SERIE_MAT_428_2016.pdf
    • NLM

      Izumiya S, Nabarro AC, Sacramento A de J. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space [Internet]. 2016 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/482b53f8-8433-4867-9f7b-2af045bff965/NOTAS_ICMC_SERIE_MAT_428_2016.pdf
    • Vancouver

      Izumiya S, Nabarro AC, Sacramento A de J. Horospherical and hyperbolic dual surfaces of spacelike curves in de Sitter space [Internet]. 2016 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/482b53f8-8433-4867-9f7b-2af045bff965/NOTAS_ICMC_SERIE_MAT_428_2016.pdf
  • Unidade: ICMC

    Subjects: SINGULARIDADES, GEOMETRIA DIFERENCIAL, TEORIA DAS SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi et al. Differential geometry from a singularity theory viewpoint. . Hackensack: World Scientific. . Acesso em: 01 out. 2022. , 2015
    • APA

      Izumiya, S., Fuster, M. D. C. R., Ruas, M. A. S., & Tari, F. (2015). Differential geometry from a singularity theory viewpoint. Hackensack: World Scientific.
    • NLM

      Izumiya S, Fuster MDCR, Ruas MAS, Tari F. Differential geometry from a singularity theory viewpoint. 2015 ;[citado 2022 out. 01 ]
    • Vancouver

      Izumiya S, Fuster MDCR, Ruas MAS, Tari F. Differential geometry from a singularity theory viewpoint. 2015 ;[citado 2022 out. 01 ]
  • Source: Journal of Geometry and Physics. Unidade: ICMC

    Subjects: SINGULARIDADES, GEOMETRIA DIFERENCIAL

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi e NABARRO, Ana Claudia e SACRAMENTO, Andrea de Jesus. Pseudo-spherical normal Darboux images of curves on a timelike surface in three dimensional Lorentz–Minkowski space. Journal of Geometry and Physics, v. No 2015, p. 105-118, 2015Tradução . . Disponível em: http://dx.doi.org/10.1016/j.geomphys.2015.07.014. Acesso em: 01 out. 2022.
    • APA

      Izumiya, S., Nabarro, A. C., & Sacramento, A. de J. (2015). Pseudo-spherical normal Darboux images of curves on a timelike surface in three dimensional Lorentz–Minkowski space. Journal of Geometry and Physics, No 2015, 105-118. doi:10.1016/j.geomphys.2015.07.014
    • NLM

      Izumiya S, Nabarro AC, Sacramento A de J. Pseudo-spherical normal Darboux images of curves on a timelike surface in three dimensional Lorentz–Minkowski space [Internet]. Journal of Geometry and Physics. 2015 ; No 2015 105-118.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1016/j.geomphys.2015.07.014
    • Vancouver

      Izumiya S, Nabarro AC, Sacramento A de J. Pseudo-spherical normal Darboux images of curves on a timelike surface in three dimensional Lorentz–Minkowski space [Internet]. Journal of Geometry and Physics. 2015 ; No 2015 105-118.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1016/j.geomphys.2015.07.014
  • Source: Nonlinearity. Unidade: ICMC

    Subject: SINGULARIDADES

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi e TARI, Farid. Apparent contours in Minkowski 3-space and first order ordinary differential equations. Nonlinearity, v. 26, n. 4, p. 911-932, 2013Tradução . . Disponível em: http://dx.doi.org/10.1088/0951-7715/26/4/911. Acesso em: 01 out. 2022.
    • APA

      Izumiya, S., & Tari, F. (2013). Apparent contours in Minkowski 3-space and first order ordinary differential equations. Nonlinearity, 26( 4), 911-932. doi:10.1088/0951-7715/26/4/911
    • NLM

      Izumiya S, Tari F. Apparent contours in Minkowski 3-space and first order ordinary differential equations [Internet]. Nonlinearity. 2013 ; 26( 4): 911-932.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1088/0951-7715/26/4/911
    • Vancouver

      Izumiya S, Tari F. Apparent contours in Minkowski 3-space and first order ordinary differential equations [Internet]. Nonlinearity. 2013 ; 26( 4): 911-932.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1088/0951-7715/26/4/911
  • Source: Geometriae Dedicata. Unidade: ICMC

    Subject: SINGULARIDADES

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Horo-tight spheres in hyperbolic space. Geometriae Dedicata, v. 154, n. 1, p. 9-26, 2011Tradução . . Disponível em: http://dx.doi.org/10.1007/s10711-010-9565-9. Acesso em: 01 out. 2022.
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2011). Horo-tight spheres in hyperbolic space. Geometriae Dedicata, 154( 1), 9-26. doi:10.1007/s10711-010-9565-9
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. Geometriae Dedicata. 2011 ; 154( 1): 9-26.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1007/s10711-010-9565-9
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. Geometriae Dedicata. 2011 ; 154( 1): 9-26.[citado 2022 out. 01 ] Available from: http://dx.doi.org/10.1007/s10711-010-9565-9
  • Source: Advances in Geometry. Unidade: ICMC

    Subject: SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Total absolute horospherical curvature of submanifolds in hyperbolic space. Advances in Geometry, v. 10, n. 4, p. 603-620, 2010Tradução . . Acesso em: 01 out. 2022.
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2010). Total absolute horospherical curvature of submanifolds in hyperbolic space. Advances in Geometry, 10( 4), 603-620. doi:10.1515/advgeom.2010.029
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Total absolute horospherical curvature of submanifolds in hyperbolic space. Advances in Geometry. 2010 ; 10( 4): 603-620.[citado 2022 out. 01 ]
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Total absolute horospherical curvature of submanifolds in hyperbolic space. Advances in Geometry. 2010 ; 10( 4): 603-620.[citado 2022 out. 01 ]
  • Unidade: ICMC

    Subject: SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Horo-tight spheres in hyperbolic space. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/1586d624-8246-4d65-8dc5-d300988bc9d5/1740224.pdf. Acesso em: 01 out. 2022. , 2009
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2009). Horo-tight spheres in hyperbolic space. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/1586d624-8246-4d65-8dc5-d300988bc9d5/1740224.pdf
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. 2009 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/1586d624-8246-4d65-8dc5-d300988bc9d5/1740224.pdf
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. 2009 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/1586d624-8246-4d65-8dc5-d300988bc9d5/1740224.pdf
  • Unidade: ICMC

    Subjects: SINGULARIDADES, ESPAÇOS HIPERBÓLICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Horo-tight circles in hyperbolic space. . São Carlos: ICMC-USP. . Acesso em: 01 out. 2022. , 2008
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2008). Horo-tight circles in hyperbolic space. São Carlos: ICMC-USP.
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Horo-tight circles in hyperbolic space. 2008 ;[citado 2022 out. 01 ]
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Horo-tight circles in hyperbolic space. 2008 ;[citado 2022 out. 01 ]
  • Unidade: ICMC

    Subject: SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Total absolute horospherical curvature of submanifolds in hyperbolic space. . São Carlos: ICMC-USP. Disponível em: https://repositorio.usp.br/directbitstream/1e150639-9f94-4554-9a05-4b87a03bd7cb/1669467.pdf. Acesso em: 01 out. 2022. , 2008
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2008). Total absolute horospherical curvature of submanifolds in hyperbolic space. São Carlos: ICMC-USP. Recuperado de https://repositorio.usp.br/directbitstream/1e150639-9f94-4554-9a05-4b87a03bd7cb/1669467.pdf
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Total absolute horospherical curvature of submanifolds in hyperbolic space [Internet]. 2008 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/1e150639-9f94-4554-9a05-4b87a03bd7cb/1669467.pdf
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Total absolute horospherical curvature of submanifolds in hyperbolic space [Internet]. 2008 ;[citado 2022 out. 01 ] Available from: https://repositorio.usp.br/directbitstream/1e150639-9f94-4554-9a05-4b87a03bd7cb/1669467.pdf
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo e IZUMIYA, Shyuichi e RUAS, Maria Aparecida Soares. Horo-tight immersions of S¹. . São Carlos: ICMC-USP. . Acesso em: 01 out. 2022. , 2005
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2005). Horo-tight immersions of S¹. São Carlos: ICMC-USP.
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Horo-tight immersions of S¹. 2005 ;[citado 2022 out. 01 ]
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Horo-tight immersions of S¹. 2005 ;[citado 2022 out. 01 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022